# SDR ORJA9712

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49421
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE LIGHT ILLUMINATES INTERMITTENTLY IN FLIGHT WITH THE GEAR HANDLE UP.  PERFORMED BITE TEST OF PROX BOX WITH WIRING AND SENSOR CHECKING GOOD.  NO FAULTS FOUND, REFERENCE MM 32-60-00, PAGE 201.  (M)
